MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER
Model Number 919116AM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that there are black spots on the white wire of the temp sensing foley.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The device was returned for evaluation.Visual inspection found dark spots/foreign material on the white wire.Unable to identify material.Unable to determine if the material came into contact with the wire prior to or post shipping from moncks corner facility.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed, do not use." (b)(4).
 
Event or Problem Description
It was reported that there were black spots on the white wire of the temp sensing foley.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6727225
Report Number1018233-2017-03838
Device Sequence Number13764000
Product Code MJC
UDI-Device Identifier00801741040047
UDI-Public(01)00801741040047
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number919116AM
Device Catalogue Number129416M
Device Lot NumberCM6043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer09/06/2017
02/16/2018
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date09/22/2017
02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1